Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 123, NWS Atlanta, GA

June 17, 2016Montgomery County, Toombs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2016, 6:44 PM EDT for Montgomery County, Toombs County, Georgia. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2016, 6:44 PM EDT (22:44 UTC)
Expired
Jun 17, 2016, 7:15 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Montgomery County, GA, Toombs County, GA

The radar

The Robins AFB radar (KJGX), 116 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 6:55 PM EDTTSTM WND DMG2 Sse Mount Vernon, GANUMEROUS TREES REPORTED DOWN IN SOUTHERN PORTION OF THE COUNTY ALONG HIGHWAY 221.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 1:52 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2581 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2581 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
760 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

879 
WUUS52 KFFC 172244
SVRFFC
GAC209-279-172315-
/O.NEW.KFFC.SV.W.0123.160617T2244Z-160617T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
644 PM EDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MONTGOMERY COUNTY IN CENTRAL GEORGIA...
  TOOMBS COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 715 PM EDT

* AT 643 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM GORDONIA ALTAMAHA STATE PARK TO NEAR UVALDA...MOVING
  SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  UVALDA...SANTA CLAUS...ALSTON...CEDAR CROSSING...JOHNSON CORNER...ROCK
  SPRINGS...CHARLOTTEVILLE...TOOMBS CENTRAL...SOUTH THOMPSON...ENGLISH
  EDDY...CENTER...GRAYS LANDING...NEW BRANCH AND MCNATT FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3194 8228 3193 8230 3195 8231 3193 8231
      3194 8238 3196 8238 3195 8239 3197 8244
      3196 8250 3195 8248 3195 8249 3196 8254
      3198 8254 3202 8260 3210 8261 3213 8263
      3216 8261 3218 8219 3191 8223
TIME...MOT...LOC 2243Z 320DEG 26KT 3207 8216 3205 8259 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
904 
WWUS52 KFFC 172309
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
709 PM EDT FRI JUN 17 2016

GAC209-279-172315-
/O.CON.KFFC.SV.W.0123.000000T0000Z-160617T2315Z/
MONTGOMERY GA-TOOMBS GA-
709 PM EDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTH CENTRAL MONTGOMERY AND SOUTHERN TOOMBS COUNTIES...

AT 709 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GLENNVILLE TO 6 MILES NORTHEAST OF GRAHAM...MOVING
SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
UVALDA...CEDAR CROSSING...JOHNSON CORNER...TOOMBS CENTRAL...
CHARLOTTEVILLE...ENGLISH EDDY...GRAYS LANDING AND MCNATT FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3194 8228 3193 8230 3195 8231 3193 8231
      3194 8238 3196 8238 3195 8239 3197 8244
      3196 8250 3195 8248 3195 8249 3196 8254
      3198 8254 3201 8258 3204 8251 3208 8221
      3191 8223
TIME...MOT...LOC 2309Z 320DEG 26KT 3193 8202 3191 8245 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 5:58 PM EDT, 46 minutes earlier.

Area forecast discussion, Jun 17, 5:58 PM EDT, 46 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
558 PM EDT FRI JUN 17 2016

.UPDATE...
Updated to remove the following counties from the watch...
Heard... Meriwether... Upson... Crawford... Peach... Twiggs... and
Johnson. The severe threat of damaging winds will continue across
parts of Central GA into the early evening. Timing tool indicates
storms will push into Columbus area between 630pm and 7pm... and
most storms should push south of the area by 9 pm if current
trends continue. /39

&&

.PREV DISCUSSION... /Issued 514 PM EDT FRI JUN 17 2016/

UPDATE...
Updated to remove numerous counties from the watch...mainly
counties along and north of a Carroll... Coweta... Pike...
Lamar... Monroe... Bibb... Jones... Wilkinson... Washington and
Jefferson line. Strong to severe storms will continue to push
across the rest of Central GA into the early evening hours. Main
threat continues to be damaging winds and frequent lightning.

39

PREV DISCUSSION... /Issued 431 PM EDT FRI JUN 17 2016/

UPDATE...
Updated to remove numerous counties from the watch...mainly
counties along and north of a Polk... Paulding... Douglas...
Fulton... Clayton... Henry... Newton... Morgan... Green and
Taliaferro line. Strong to severe storms continue to develop
ahead of a front and this threat is expected to continue across
Central GA into at last early to mid evening. The main threats
are damaging wind gusts up to 70 mph... large hail and frequent
lightning.  /39

PREV DISCUSSION... /Issued 356 PM EDT FRI JUN 17 2016/

SHORT TERM /Tonight through Saturday Night/...
Frontal boundary drifting through north GA this afternoon as the
upper short wave circulates over the Carolinas. Convection
continues to develop along the boundary with the air mass very
unstable due to high dew points and hot temperatures...yielding
capes of around 3000. Expect this boundary to continue to drift
into central GA during the night with severe possible for the next
several hours. Models consistent in building in high pressure from
the east late tonight into Saturday with fairly strong easterly
low level flow. This should stabilize the air mass over much of
the area. Will continue to have slight chances for areas south of
Columbus to Macon until Saturday afternoon in case the boundary
stalls in that area. Dry across the entire area Saturday night.

41

LONG TERM /Sunday through Friday/...
Only a few tweaks were made to the long term. No big changes
overall. Previous discussion included below.

20

Previous...Issued 347 AM EDT FRI JUN 17 2016
LONG TERM /Saturday Night through Thursday/... The last of the
precis chances will be exiting or have exited the area to start
the long term as high pressure builds over the area. The forecast
will remain dry into Tuesday as a high pressure pattern dominates
most of this .

A surface trough ahead of an approaching cold front will affect
mainly N GA Tuesday night with the chance for showers and
thunderstorms and the chance for showers and storms will affect
N and central GA Wednesday into Thursday as an upper trough
moves across the area with the front moving into the area.

Temperatures will start out below normal but return to near or
slightly above normal Monday afternoon and beyond.

BDL

AVIATION...
18Z Update...
Convection should continue to develop on a southward sinking
boundary this afternoon and evening...affecting most of the taf
sites. Some storms expected to be severe.

Winds should remain on the west side through today and frequent
gusts to around 20kt are likely. Models are progging a wind shift
to the east overnight behind the front, increasing the potential
for a bkn deck of stratus overnight.

//ATL Confidence...12Z Update...
Medium confidence all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  83  62  84 /  10  10   0   5
Atlanta         70  84  65  84 /  10  10   5   5
Blairsville     63  81  57  81 /  10   5   0   5
Cartersville    68  86  63  85 /  10  10   0   5
Columbus        74  86  69  86 /  60  20  10   5
Gainesville     68  82  62  82 /  10  10   0   5
Macon           71  85  65  85 /  50  20  10   5
Rome            68  88  62  86 /  10  10   0   5
Peachtree City  69  85  63  85 /  20  10   5   5
Vidalia         72  85  66  84 /  70  30  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 10 PM EDT this evening FOR THE
FOLLOWING ZONES: Bleckley...Chattahoochee...Crisp...Dodge...
Dooly...Emanuel...Harris...Houston...Laurens...Macon...Marion...
Montgomery...Muscogee...Pulaski...Schley...Stewart...Sumter...
Talbot...Taylor...Telfair...Toombs...Treutlen...Troup...
Webster...Wheeler...Wilcox.

&&

SHORT TERM...39
LONG TERM....20
AVIATION...39
Hazardous weather outlook, Jun 17, 11:00 AM EDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 AM EDT FRI JUN 17 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1100 AM EDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL AND
PORTIONS OF NORTH GEORGIA THIS AFTERNOON AND EVENING.

WEATHER HAZARDS EXPECTED...

DAMAGING WINDS...HAIL...FREQUENT LIGHTNING AND HEAVY RAIN CAN BE
EXPECTED WITH ANY SEVERE THUNDERSTORMS.

THE BEST TIME FOR THUNDERSTORMS WILL BE FROM MID AFTERNOON THROUGH
THE EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE OVER
PORTIONS OF CENTRAL GEORGIA ON SATURDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT
THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jun 17, 6:11 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     1 NNE LEES CROSSING     33.05N  85.05W
06/17/2016                   TROUP              GA   911 CALL CENTER

            THE TROUP COUNTY 911 CENTER REPORTED A TREE BLOWN DOWN
            ON COUNTRY CLUB ROAD.

&&

EVENT NUMBER FFC1600380

20
Local storm report, Jun 17, 6:14 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
614 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     LAGRANGE                33.04N  85.04W
06/17/2016                   TROUP              GA   911 CALL CENTER

            THE TROUP COUNTY 911 CENTER REPORTED CONSTRUCTION
            MATERIALS FROM A BUILDING SITE BLOWN ACROSS THE ROAD AT
            VERNON AND GORDON STREETS.

&&

EVENT NUMBER FFC1600381

20
Local storm report, Jun 17, 6:16 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
616 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     COLONY HEIGHTS          33.00N  85.13W
06/17/2016                   TROUP              GA   911 CALL CENTER

            THE TROUP COUNTY 911 CENTER REPORTED THE STEEPLE BLOWN
            OFF THE LOYD PRESBYTERIAN CHURCH ON GLASS BRIDGE ROAD.

&&

EVENT NUMBER FFC1600382

20
Special weather statement, Jun 17, 6:19 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT FRI JUN 17 2016

GAZ089-090-172315-
MUSCOGEE GA-CHATTAHOOCHEE GA-
619 PM EDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE AND CHATTAHOOCHEE
COUNTIES UNTIL 715 PM EDT...

AT 618 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR UPATOI TO NEAR GRIFFEN MILL...AND MOVING
SOUTHEAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
COLUMBUS...CUSSETA...UPATOI...FORT BENNING/LAWSON ARMY AIR
FLD...BIBB CITY...NORTH FORT BENNING...EDGEWOOD...EELBECK/WEST FORT
BENNING... KENWOOD...ROSE HILL...AVONDALE...BENNING
PARK...MANTA...COLUMBUS METROPOLITAN AIRPORT...SAINT MARYS
HILLS...VISTA TERRACE...GREEN ISLAND HILLS...BENNING HILLS...FLAT
ROCK AND CHRISTOPHER.

LAT...LON 3258 8491 3258 8470 3224 8468 3225 8492
      3226 8490 3226 8489 3230 8494 3233 8501
      3235 8500 3238 8497 3239 8499 3239 8497
      3241 8498 3243 8496 3244 8497 3245 8500
      3252 8501 3260 8508
TIME...MOT...LOC 2218Z 314DEG 8KT 3256 8482 3250 8523
Local storm report, Jun 17, 6:23 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     BONAIRE                 32.54N  83.60W
06/17/2016  E60 MPH          HOUSTON            GA   PUBLIC

&&

EVENT NUMBER FFC1600383

SNELSON
Special weather statement, Jun 17, 6:30 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT FRI JUN 17 2016

GAZ105-106-108-172300-
CRISP GA-WILCOX GA-DOOLY GA-
630 PM EDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CRISP...WILCOX AND
SOUTHEASTERN DOOLY COUNTIES UNTIL 700 PM EDT...

AT 630 PM EDT...A STRONG THUNDERSTORM WAS NEAR PINEVIEW...OR 13 MILES
NORTHEAST OF CORDELE...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...40 TO 50 MPH WIND...NICKEL SIZED HAIL AND FREQUENT CLOUD
           TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CORDELE...VIENNA...ABBEVILLE...ROCHELLE...ARABI...PINEVIEW...PITTS...
TREMONT...ANTIOCH CHURCH...CEDAR CREEK...DOUBLE RUN...POPE CITY...HATLEY...
OWENSBORO...TIPPETTVILLE...PLEASANT VIEW...SEVILLE...BROWNING AND EAST
CRISP.

LAT...LON 3209 8379 3213 8355 3212 8344 3213 8341
      3213 8336 3210 8336 3210 8332 3209 8332
      3208 8330 3205 8331 3200 8328 3199 8329
      3195 8326 3195 8324 3189 8320 3187 8318
      3185 8318 3185 8361 3180 8361 3181 8370
TIME...MOT...LOC 2230Z 311DEG 31KT 3205 8357

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:42 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee48 min
Jun 16, 9:16 PM EDTSpecial Weather StatementFFCMarion29 min
Jun 17, 12:24 PM EDTSpecial Weather StatementFFCBartow, Paulding36 min
Jun 17, 12:32 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb43 min
Jun 17, 1:10 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding50 min
Jun 17, 1:27 PM EDTSpecial Weather StatementFFCGwinnett48 min
Jun 17, 1:30 PM EDTSpecial Weather StatementFFCFloyd30 min
Jun 17, 1:42 PM EDTSpecial Weather StatementFFCFulton33 min
Jun 17, 1:55 PM EDTSpecial Weather StatementFFCPolk35 min
Jun 17, 2:01 PM EDTSevere Thunderstorm WarningFFCCobb, Floyd, Paulding, Polk44 min
Jun 17, 2:04 PM EDTSpecial Weather StatementFFCGwinnett26 min
Jun 17, 2:06 PM EDTSpecial Weather StatementFFCRockdale24 min
Jun 17, 2:13 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes32 min
Jun 17, 2:26 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale34 min
Jun 17, 2:30 PM EDTSpecial Weather StatementFFCClayton, Henry30 min
Jun 17, 2:45 PM EDTSpecial Weather StatementFFCWarren30 min
Jun 17, 2:45 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton18 min
Jun 17, 2:49 PM EDTSevere Thunderstorm WarningFFCFloyd, Haralson, Polk41 min
Jun 17, 2:52 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton38 min
Jun 17, 2:56 PM EDTSpecial Weather StatementFFCPutnam34 min
Jun 17, 3:02 PM EDTSpecial Weather StatementFFCFayette28 min
Jun 17, 3:13 PM EDTSpecial Weather StatementFFCFayette32 min
Jun 17, 3:18 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Putnam42 min
Jun 17, 3:30 PM EDTSpecial Weather StatementFFCJones30 min
Jun 17, 3:33 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Polk42 min
Jun 17, 3:37 PM EDTSpecial Weather StatementFFCPike23 min
Jun 17, 3:43 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington47 min
Jun 17, 3:50 PM EDTSevere Thunderstorm WarningFFCJones28 min
Jun 17, 3:52 PM EDTSevere Thunderstorm WarningFFCLamar, Pike, Upson38 min
Jun 17, 3:59 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard46 min
Jun 17, 4:01 PM EDTSpecial Weather StatementFFCBaldwin, Washington29 min
Jun 17, 4:05 PM EDTSpecial Weather StatementFFCWarren25 min
Jun 17, 4:08 PM EDTSpecial Weather StatementFFCUpson37 min
Jun 17, 4:09 PM EDTSpecial Weather StatementFFCTroup36 min
Jun 17, 4:15 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington, Wilkinson45 min
Jun 17, 4:23 PM EDTSpecial Weather StatementFFCJefferson, Washington52 min
Jun 17, 4:30 PM EDTSevere Thunderstorm WarningFFCCrawford, Taylor, Upson30 min
Jun 17, 4:34 PM EDTSevere Thunderstorm WarningFFCCrawford, Houston, Peach41 min
Jun 17, 4:43 PM EDTSevere Thunderstorm WarningFFCHeard, Troup47 min
Jun 17, 4:54 PM EDTSpecial Weather StatementFFCJohnson36 min
Jun 17, 4:57 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup48 min
Jun 17, 4:59 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens46 min
Jun 17, 5:12 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs28 min
Jun 17, 5:22 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen38 min
Jun 17, 5:29 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen46 min
Jun 17, 5:36 PM EDTSpecial Weather StatementFFCDooly24 min
Jun 17, 5:39 PM EDTSpecial Weather StatementFFCDodge36 min
Jun 17, 5:49 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Telfair, Wheeler41 min
Jun 17, 5:50 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski, Wilcox40 min
Jun 17, 6:12 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs33 min
Jun 17, 6:19 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee56 min
Jun 17, 6:27 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler48 min
Jun 17, 6:30 PM EDTSpecial Weather StatementFFCWilcox30 min
Jun 17, 6:31 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee44 min
Jun 17, 6:58 PM EDTSpecial Weather StatementFFCWilkes32 min
Jun 17, 7:12 PM EDTSevere Thunderstorm WarningFFCTelfair33 min
Jun 17, 7:13 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart62 min
Jun 17, 7:15 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes30 min
Jun 17, 7:22 PM EDTSpecial Weather StatementFFCDooly68 min
Jun 17, 7:27 PM EDTSevere Thunderstorm WarningFFCStewart, Webster35 min
Jun 17, 7:30 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Pulaski, Wilcox45 min
Jun 17, 7:37 PM EDTSpecial Weather StatementFFCMacon38 min
Jun 17, 7:49 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes26 min
Jun 17, 7:56 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon, Pulaski49 min
Jun 17, 7:59 PM EDTSpecial Weather StatementFFCWebster46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.